Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lack of patience. Taking szetalo, irregular periods. How to stop medicine?

Hi, I m XXXX & my old is 38yrs. I m taking szetalo 10mg since last 3yrs as advice by the Dr.XXXXXx as I was getting impatient easily....but now the problem is not as it I would like to stop the medicine. But I have found that by not taking this medicines 2-3 days I had irregularity in periods. Please advice how I can stop the medicine?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Szetalo is used for depression and panic attacks and other psychiatric problem.
You should consult with psychiatrist and go for behavioral therapy.
Although if your conditions needs this or other SSRIs medicine then its difficult to taper out.
Get well soon.
Dr. Mayank Bhargava
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor